# SDR 2007UALA05318

- Difficulty date: December 28, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 31,083 hours, 11,879 cycles
- Engine: Iae V2522A5
- Engine time: 31,174 hours, 11,681 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED UNDER AMBER DUE TO NR 1 ENGINE PROBLEM.
